# SDR 2023FA0000563

- Difficulty date: September 22, 2023
- Submitted: September 22, 2023
- Operation: General aviation
- Aircraft: N808WA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- Aircraft time: 44,924 hours, 31,516 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND CHECK 3 CRACKS OF 1 INCH EACH ORIGINATING FROM THE BASE OF THE SKID WERE FOUND ON THE LH MLG INBOARD DOOR OUTER SKIN
